MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ROTATING HINGE KNEE LEFT SIZE E CEMENTED OPTION FEMORAL COMPONENT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ROTATING HINGE KNEE LEFT SIZE E CEMENTED OPTION FEMORAL COMPONENT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2024-01088 and 0001822565-2024-01089.D10 medical devices: rotating hinge knee 23mm height size e articular surface catalog#: 00588005023 lot#: 64834849.Unknown rotating hinge knee tibial tray catalog#: ni lot#: ni.G2 foreign source: canada.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a left knee knee revision approximately five years post-implantation due to implant fracture.No additional patient consequences were reported.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
D10 medical devices: rotating hinge knee 23mm height size e articular surface catalog#: 00588005023 lot#: 64834849 tibial central cone size x-small catalog#: 42545000510 lot#: 64978419 15mm diameter 100mm length straight stem extension combined length 145mm catalog#: 00598801015 lot#: 65142992 femoral augment block distal only precoat size e 15 mm augment with screw catalog#: 00599003523 lot#: 64103994 size 4 precoat cemented tibial component catalog#: 00588000400 lot#: 65245266 femoral central cone size medium catalog#: 42545001012 lot#: 64597582 femoral augment block distal only precoat size e 15 mm augment with screw catalog#: 00599003523 lot#: 63138133 22mm diameter 100mm length straight stem extension combined length 145mm catalog#: 00598801022 lot#: 64546954.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected and additional information.Updated: b4, b5, g3, g6, h2, and h11.Corrected: d6a.D6a implant date: the previously reported implant date was reported in error.The implant date is unknown.
 
Event or Problem Description
It was reported that patient underwent a left knee arthroplasty.Subsequently, patient was revised due to implant fracture.No additional patient consequences were reported.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Proposed component code: mechanical (g04) - femur.Reported event was confirmed by review of photograph.Visual examination of the provided pictures identified the hinge post of the femoral implant is bent, warped, twisted.Device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ROTATING HINGE KNEE LEFT SIZE E CEMENTED OPTION FEMORAL COMPONENT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19020025
Report Number0001822565-2024-01088
Device Sequence Number3875689
Product Code JWH
UDI-Device Identifier00889024199149
UDI-Public(01)00889024199149(17)251209(10)64862642
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2025
Device Model NumberN/A
Device Catalogue Number00588001501
Device Lot Number64862642
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Supplement Date Received by Manufacturer04/01/2024
06/18/2024
07/25/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date04/25/2024
07/12/2024
08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10; SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexMale